Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
Abstract and Applied Analysis
Volume 2011, Article ID 361595, 20 pages
http://dx.doi.org/10.1155/2011/361595
Research Article

Continuous g-Frame in Hilbert -Modules

1Department of Mathematics, Science and Research Branch, Islamic Azad University, Kerman 7635131167, Iran
2Department of Mathematics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman, Kerman 7616914111, Iran

Received 18 August 2010; Revised 23 November 2010; Accepted 19 January 2011

Academic Editor: H. B. Thompson

Copyright © 2011 Mehdi Rashidi Kouchi and Akbar Nazari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Zhong-Qi Xiang, “Equivalency Relations between Continuous g-Frames and Stability of Alternate Duals of Continuous g-Frames in Hilbert C*-Modules,” Journal of Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Zhong-Qi Xiang, “Comment on “Continuous g-Frame in Hilbert -Modules”,” Abstract and Applied Analysis, vol. 2013, pp. 1–2, 2013. View at Publisher · View at Google Scholar
  • M. Rashidi-Kouchi, and A. Rahimi, “On controlled frames in Hilbert C∗-modules,” International Journal of Wavelets, Multiresolution and Information Processing, pp. 1750038, 2017. View at Publisher · View at Google Scholar